# SDR SWAA2023080882660

- Difficulty date: July 27, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VAPOR BARRIER WEB UPPER ATTACH ANGLE AT STA 663 RBL 40 (WL 167)<[01] ACCOMPLISHED OPEN HOLE NDT IAW B737 NDT P6 51-00-00 P16 TOOL 44291 DUE 03NOV23 NO CRACKS NOTED;[02] STARTED FABRICATION OF REPAIR ANGLES AND SPLICE IAW SRM 57-10-10-2R-5;[03] STEP 2 C/W;[04] ACCOMPLISHED ATTACH ANGLE REPAIR AT STA 663; RBL 40; WL 167 IAW SRM 57-10-10-2R-5 - SEE STEPS FOR WORK COMPLETED;[05] REPLACED CRACKED ANGLE WORK C/W I.A.W SRM 57-10-10-2R-5;[06] AUDIT C/W;[07] AUDIT C/W
